Definability of Henselian valuations by conditions on the value group

Lade...
Vorschaubild
Dateien
Krapp_2-kt9azu0cu9f25.pdf
Krapp_2-kt9azu0cu9f25.pdfGröße: 318.48 KBDownloads: 7
Datum
2023
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Hybrid
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
The Journal of Symbolic Logic. Cambridge University Press (CUP). 2023, 88(3), pp. 1064-1082. ISSN 0022-4812. eISSN 1943-5886. Available under: doi: 10.1017/jsl.2022.34
Zusammenfassung

Given a henselian valuation, we study its definability (with and without parameters) by examining conditions on the value group. We show that any henselian valuation whose value group is not closed in its divisible hull is definable in the language of rings, using one parameter. Thereby we strengthen known definability results. Moreover, we show that in this case, one parameter is optimal in the sense that one cannot obtain definability without parameters. To this end, we present a construction method for a $t$-henselian non-henselian ordered field elementarily equivalent to a henselian field with a specified value group.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Datensätze
Zitieren
ISO 690KRAPP, Lothar Sebastian, Salma KUHLMANN, Moritz LINK, 2023. Definability of Henselian valuations by conditions on the value group. In: The Journal of Symbolic Logic. Cambridge University Press (CUP). 2023, 88(3), pp. 1064-1082. ISSN 0022-4812. eISSN 1943-5886. Available under: doi: 10.1017/jsl.2022.34
BibTex
@article{Krapp2023Defin-57827,
  year={2023},
  doi={10.1017/jsl.2022.34},
  title={Definability of Henselian valuations by conditions on the value group},
  number={3},
  volume={88},
  issn={0022-4812},
  journal={The Journal of Symbolic Logic},
  pages={1064--1082},
  author={Krapp, Lothar Sebastian and Kuhlmann, Salma and Link, Moritz}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/57827">
    <dcterms:abstract xml:lang="eng">Given a henselian valuation, we study its definability (with and without parameters) by examining conditions on the value group. We show that any henselian valuation whose value group is not closed in its divisible hull is definable in the language of rings, using one parameter. Thereby we strengthen known definability results. Moreover, we show that in this case, one parameter is optimal in the sense that one cannot obtain definability without parameters. To this end, we present a construction method for a $t$-henselian non-henselian ordered field elementarily equivalent to a henselian field with a specified value group.</dcterms:abstract>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-22T15:10:48Z</dc:date>
    <dc:contributor>Kuhlmann, Salma</dc:contributor>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Krapp, Lothar Sebastian</dc:contributor>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-22T15:10:48Z</dcterms:available>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57827/1/Krapp_2-kt9azu0cu9f25.pdf"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/57827/1/Krapp_2-kt9azu0cu9f25.pdf"/>
    <dc:contributor>Link, Moritz</dc:contributor>
    <dc:creator>Link, Moritz</dc:creator>
    <dcterms:title>Definability of Henselian valuations by conditions on the value group</dcterms:title>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/57827"/>
    <dcterms:issued>2023</dcterms:issued>
    <dc:rights>terms-of-use</dc:rights>
    <dc:creator>Kuhlmann, Salma</dc:creator>
    <dc:language>eng</dc:language>
    <dc:creator>Krapp, Lothar Sebastian</dc:creator>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Ja
Diese Publikation teilen